Anadin Extra Pain Relief Caplets, Migraine and Headache Pain Killers with Paracetamol, Aspirin and Caffeine, Pack of 16
Retailer: Amazon
£1.96
Description
Product Description Whether you're suffering from a headache, migraine or body aches and pains, Anadin Extra provides you with effective pain relief. Made with an effective triple-action formula to help fight pain, these tablets get to work in 5 minutes* and contain aspirin, paracetamol, and caffeine to provide relief from headaches, aches, and pains. Aspirin targets the source of the pain, paracetamol helps block pain signals, while caffeine helps to speed up pain relief. Use for the relief from: headaches, migraines, period pain, muscle aches & pains, rheumatic pain, fever, toothache, sore throat and feverishness. Anadin offers a wide product range which includes paracetamol, ibuprofen, and aspirin, Anadin provides tailored pain, offering a variety of effective painkillers. *based on caffeine absorption data. For pain relief. Always read the label Ingredients Each Film-Coated caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg Directions Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. For migraine indication: use of this medicine is not recommended for children and adolescents (under 18 years of age). Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children. Safety Warning Do not store above 25°C Manufacturer Contact Information MORE INFORMATION ON THE PACKAGE
Disclaimer: No disclaimer available.